# SDR KPVA20066

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 40,212 hours, 65,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L, A

## Discrepancy

(PIREP) NR 1 HYDRAULIC LEAK.  MX CONFIRMED HYDRAULIC LEAK NR 1 NACELLE, RIGHT SIDE BULKHEAD BEHIND FLAP POST COVER.  REPLACED BAD PACKING STA Y163.40 LT.  RAN ENGINE FOR LEAK CHECK GOOD.  SERVICED HYDRAULIC RESERVOIR PER DHC-8 MM 29-00-00 PG 201-202.
